Is It Itching In The Vagina Due To Side Effects Of IUD Birth Control?

Illustration of Is It Itching In The Vagina Due To Side Effects Of IUD Birth Control?
Illustration: Is It Itching In The Vagina Due To Side Effects Of IUD Birth Control? allaboutwomenmd.com

Tonight doc I want to ask, Thursday last week I put in a KB I in the KB car service, and for 2 days now my vagina feels a little itchy, but not vaginal discharge. the answer.

1 Answer:

Hi Rini,


Thank you for the question.

Injectable birth control contains synthetic progesterone which can be combined or not combined with synthetic estrogen. Synthetic hormones in injection KB can modify the balance of reproductive hormones in the body, thereby inhibiting ovulation and fertilization that can ultimately prevent pregnancy.


Because of the effects of these hormonal modifications, injecting birth control can trigger itching around the vagina as you experience it. However, itching in the vagina may also occur due to other causes, such as insect bites, scabies, tinea cruris, cutaneous candidiasis, genital lice, allergic or irritant contact dermatitis, folliculitis, seborrheic dermatitis, vaginal dryness, hormonal fluctuations, excessive anxiety disorders, and many other possibilities.


You don't need to worry too much. Try to overcome your itch by:

Clean your vagina properly every bath, after every bowel movement, and after every sexual intercourse
Shorten your pubic hair regularly (don't pull out, just shave)
Keep yourself away from free sex
Do not carelessly use sexual lubricants, spermicides, fragrance soap, or antiseptics around the vagina
Only wear lingerie that is clean, soft, and not tight
Change your underwear at least 2 times a day

If within 3 days the itching in your vagina does not improve, but there are other annoying complaints, such as swelling, redness, streaking, peeling, abnormal vaginal discharge, vaginal odor, and so on, it's best to go to your doctor, obstetrician, or a dermatologist to get the right treatment, right?


I hope this helps.

: by

Related Question

Headache When Tired After Exercise?

Headache When Tired After Exercise?

(11 months ago)

I want to ask, I often have headaches when I’m exhausted like I finished exercising. My headache started with dark vision and then there was tingling in my body and I couldn&...

Is It Dangerous If Thick Borax Enters The Mouth But Is Not Swallowed?

Is It Dangerous If Thick Borax Enters The Mouth But Is Not Swallowed?

(1 year ago)

Good morning, I am a schoolgirl who wants to make fire powder from borax, so I just homogenize cornflour with concentrated borax solution, then incubated for 1 day, then I remove t...

Red Skin, Sore And Itchy After A Few Days Using Beauty Creams?

Red Skin, Sore And Itchy After A Few Days Using Beauty Creams?

(1 year ago)

Hello, I’m vicky, age 21, I want to ask, initially my face on the nose and the edges was dry and hot, then I checked with the doctor, he said I was irritated with the product...

Leave a Reply

Your email address will not be published. Required fields are marked *